Advertisement

Reactions Weekly

, Volume 1184, Issue 1, pp 2–2 | Cite as

New warnings for Alertec in Canada

News item

Keywords

Hypersensitivity Reaction Eosinophilia Angioedema Modafinil Anaphylactic Reaction 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

REFERENCE

  1. 1.
    Shire Canada Inc.New warnings regarding ALERTEC (Rm) (modafinil) and severe cutaneous adverse reactions, serious hypersensitivity reactions and psychiatric symptoms. Internet Document: [3 pages], 18 Dec 2007. Available from: URL: http://www.hc-sc.gc.ca
  2. 2.
    Shire Canada Inc.Subject: New safety warnings regarding ALERTEC(R)* (modafinil) and serious rash, allergic reactions, and mental problems. Media Release: 21 Dec 2007. Available from: URL: http://www.hc-sc.gc.ca

Copyright information

© Adis International limited or Adis Data Information BV 2008

Personalised recommendations